Volume 2, Issue 4 (11-2015)                   J. Res. Orthop. Sci. 2015, 2(4): 0-0 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Shariatzadeh H. Fingertip Flap Coverage After Fingertip Amputation. J. Res. Orthop. Sci.. 2015; 2 (4)
URL: http://jros.iums.ac.ir/article-1-161-en.html
Department of Hand Surgery, Shafa Orthopedic Hospital, Iran University of Medical Sciences, Tehran, IR Iran
Abstract:   (521 Views)
This article has no abstract.
Full-Text [PDF 62 kb]   (214 Downloads) |   |   Full-Text (HTML)  (175 Views)  
Subject: Knee surgery
Received: 2019/09/9 | Accepted: 2015/11/15 | Published: 2015/11/15

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Journal of Research in Orthopedic Science

Designed & Developed by : Yektaweb